MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; SHOULDER REVERSE LINER

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; SHOULDER REVERSE LINER
Model Number 04.01.0119
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 october 2024 lot 2402061: (b)(4) items manufactured and released on 29-apr-2024.Expiration date: 2029-04-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional device involved but not revised: reverse shoulder system 04.01.0169 glenosphere - ø36x24.5 (k170452) lot 2401262: (b)(4) items manufactured and released on 06-may-2024.Expiration date: 2029-04-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Due to the lack of information, it is not possible to establish a definitive root cause, while the device history record review does not indicate any potentially related manufacturing issue.
 
Event or Problem Description
The patient had pain due to a dislocation (of the glenosphere from the liner) and the cause is unknown.The same day of primary the surgeon revised the liner and the stem.The surgery was completed successfully.No issues with the revised devices.The stem change is reported to be only a geometric matter to increase the prosthesis performance.

Brand Name
SHOULDER SYSTEM
Common Device Name
SHOULDER REVERSE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20674531
Report Number3005180920-2024-00947
Device Sequence Number21079988
Product Code PHX
UDI-Device Identifier07630040706261
UDI-Public07630040706261
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0119
Device Lot Number2402061
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Initial Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight79 KG
Patient RaceWhite